# SDR SWIA200311949

- Difficulty date: May 8, 2003
- Submitted: May 9, 2003
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 1,533 hours, 1,263 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Out Of Rig
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLYING AT CRUISE 28,000 WE RECEIVED A HIGH SPEED CLACKER, CABIN CHIME AND FLAPS FAIL CAUTION ALL AT THE SAME TIME.  LANDED FLAPS 0 DEGREES AT LAX.  HIGH SPEED WARNING AND CHIME INTERMITTANT. RIGGED LEFT BPSU IAW MM 27-54-00.  PERFORMED FUNCTIONAL CHECK ON GROUND, OPS CHECK GOOD.  FLIGHT TEST GOOD.
